Alert archive / Arizona / Flash Flood Warnings in 2008
Flash Flood Warning 38, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood warning at Nov 26, 2008, 8:48 PM MST for La Paz County, Yuma County, Arizona; Imperial County, California. It was in force for 117 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 26, 2008, 8:48 PM MST (03:48 UTC)
- Expired
- Nov 26, 2008, 10:45 PM MST
- In force
- 117 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Flood severity
- None
Counties La Paz County, AZ, Yuma County, AZ, Imperial County, CA
The radar
The Yuma radar (KYUX), 23 km from the middle of the area, began a volume at 03:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 26, 10:00 PM MST | HEAVY RAIN 2.22 | 1 E Yuma, AZ | WIDESPREAD HEAVY RAIN RESULTED IN FLOODED LOW SPOTS AND STREETS. HOMES FLOODED IN THE YUMA FOOTHILLS AND SOUTH YUMA. ONE SOCCER FIELD HAD 2 FEET OF STANDING WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 3.8 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 207 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 747 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS55 KPSR 270348
FFWPSR
AZC012-027-CAC025-270545-
/O.NEW.KPSR.FF.W.0038.081127T0348Z-081127T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
848 PM MST WED NOV 26 2008
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN IMPERIAL COUNTY IN SOUTHEAST CALIFORNIA...
WESTERN YUMA COUNTY IN SOUTHWEST ARIZONA...
THIS INCLUDES THE CITIES OF...YUMA...SOMERTON...MARTINEZ LAKE...
GADSDEN...FORTUNA FOOTHILLS...
SOUTHWESTERN LA PAZ COUNTY IN WEST CENTRAL ARIZONA...
* UNTIL 1045 PM MST/945 PM PST/
* AT 839 PM MST...SCATTERED HEAVY RAIN WITH THUNDERSTORMS WAS
WILL CONTINUE TO DEVELOP ACROSS SOUTHWEST YUMA COUNTY...
...INCLUDING YUMA AND VICINITY...AND IN SOUTHWEST LA PAZ COUNTY.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FORTUNA WASH...HIGHWAY 95 NORTHEAST OF YUMA...THE YUMA FOOTHILLS
AND MARTINEZ LAKE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 3247 11481 3248 11483 3262 11482 3266 11477
3270 11475 3269 11488 3271 11489 3335 11475
3333 11392 3226 11410
$$
HV1 follow-up statement
000
WGUS75 KPSR 270540
FFSPSR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1040 PM MST WED NOV 26 2008
AZC012-027-CAC025-270545-
/O.CON.KPSR.FF.W.0038.000000T0000Z-081127T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
YUMA AZ-LA PAZ AZ-IMPERIAL CA-
1040 PM MST WED NOV 26 2008
...A FLASH FLOOD WARNING ISSUED EARLIER FOR THE CITY OF YUMA AND
VICINITY WILL EXPIRE AT 1045 PM MST/945 PM PST/...
HEAVY RAINFALL IN SOUTHWEST YUMA COUNTY HAD DIMINISHED TO LIGHT
SHOWERS AT 1045 PM. THE THREAT FOR FLASH FLOODING IS OVER...HOWEVER
AN URBAN AND SMALL STREAM FLOOD ADVISORY FOR THE AREA WILL CONTINUE
UNTIL 1230 AM DUE TO FLOODED STREETS...PONDING OF WATER...AND
NORMALLY DRY WASHES RUNNING IN THE AREA.
LAT...LON 3247 11481 3248 11483 3262 11482 3266 11477
3270 11475 3269 11488 3271 11489 3335 11475
3333 11392 3226 11410
$$
HVWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Nov 26, 8:35 PM MST, 13 minutes earlier.
Area forecast discussion, Nov 26, 8:35 PM MST, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 835 PM MST WED NOV 26 2008 .SYNOPSIS... A SIGNIFICANT CHANGE IN THE OVERALL WEATHER PATTERN WILL TAKE PLACE TONIGHT AS A STRONG LOW PRESSURE SYSTEM MOVES EASTWARD OFF THE PACIFIC AND INTO THE DESERT SOUTHWEST. CLOUDY SKIES...COOLER TEMPERATURES AND WIDESPREAD RAINFALL...ALONG WITH A CHANCE FOR THUNDERSTORMS...ARE EXPECTED THROUGH THANKSGIVING DAY. SLIGHTLY WARMER AND DRIER CONDITIONS ARE ANTICIPATED THROUGH THE WEEKEND AND INTO NEXT WEEK AS HIGH PRESSURE REMAINS SITUATED OFF THE CALIFORNIA COAST. && .DISCUSSION... A MASSIVE PACIFIC LOW PRESSURE SYSTEM THAT WAS QUASI-STATIONARY JUST OFF THE LOS ANGELES COAST WEDNESDAY WAS STARTING TO MAKE ITS MOVE INLAND AT 03Z. THIS WAS EXPECTED...AND ALSO EXPECTED WAS THE BRUNT OF THE STORM TONIGHT...OR THE PERIOD OF HEAVIEST RAINFALL IN SOUTHWEST AND SOUTH CENTRAL AZ. MORE ABOUT THIS LATER. AHEAD OF THE OFFSHORE SYSTEM ON WEDNESDAY A PLUME OF SUBTROPICAL MOISTURE FED INTO SOUTHEAST CA/AZ REPLETE WITH SCATTERED SHOWERS AND A FEW THUNDERSTORMS. SOME OF THE RAINFALL WEDNESDAY AFTERNOON WAS HEAVY...PARTICULARLY IN SOUTHWEST AZ WHERE A FEW LARGE WASHES WERE REPORTEDLY RUNNING. THIS IS SIGNIFICANT BECAUSE WE THOUGHT PERHAPS THE GROUNDS WERE DRY ENOUGH TO SOAK IN THE RAINFALL. THEREFORE... CONSIDERING THE REPORTS OF HEAVY RUNOFF EARLIER IN THE DAY...WE ARE ENTERTAINING THOUGHTS OF ISSUING A FLASH FLOOD WATCH FOR MARICOPA... NORTHERN PINAL...AND SOUTHERN GILA COUNTIES FOR LATE TONIGHT THROUGH MIDDAY THURSDAY. THIS IS THE AREA WE BELIEVE WILL RECEIVE THE BRUNT OF THE HEAVIEST RAINFALL...MAINLY THE MOUNTAIN AREAS. MORE ABOUT THIS LATER. THIS EVENING (03Z) WE WERE DETERMINED TO GET A FIX ON THE DEPTH OF SUBTROPICAL MOISTURE STILL WORKING NORTH INTO SOUTHWEST AND SOUTH CENTRAL AZ. UNFORTUNATELY ONLY THE SAN DIEGO SOUNDING GAVE US SOME CLUE AS TO THE LEVEL MOISTURE YET TO COME. THE AVERAGE 800 MB DEWPOINT ON THE 00Z SAN DIEGO SOUNDING WAS 6 DEGREES C (FAIRLY HIGH) ...WHILE THE 700 MB TEMPERATURE HAD DROPPED TO MINUS 3 C. THIS DIFFERENCE IS SIGNIFICANT. SINCE THIS MOIST UNSTABLE AIRMASS WILL MOVE INTO AZ OVERNIGHT...COMBINED WITH SOME OF THE STRONGEST VERTICAL MOTIONS IN A WHILE (REPLETE WITH THUNDERSTORMS)...HEAVY IS EXPECTED OVER SOUTHWEST AZ THIS EVENING...AND INTO SOUTH CENTRAL AZ AFTER MIDNIGHT. IF YOU HAVENT NOTICED ALREADY...FAR SOUTHWEST AZ AT 03Z... INCLUDING THE CITY OF YUMA...WAS GETTING POUNDED WITH AREAS OF HEAVY RAIN AND THUNDERSTORMS. AN URBAN AND SMALL STREAM FLOOD ADVISORY IS POSTED THERE UNTIL AT LEAST 10 PM MST. AGAIN...THE BRUNT OF THE STORM WITH HEAVY RAIN IS EXPECTED INTO SOUTH CENTRAL AZ...INCLUDING PHOENIX AND VICINITY LATER TONIGHT. THE MOUNTAINOUS AREAS NORTH AND EAST OF PHOENIX ARE PRONE TO FLOOD OR FLASH FLOODING. BEFORE WE MAKE A DECISION ON A FLASH FLOOD WATCH WE WANT ONE LOOK AT THE NEW ARRIVING MODEL DATA AROUND 9 PM MST. THEN WE WILL DECIDE. STAY TUNED. OTHERWISE...CURRENT FORECASTS WHICH HIT THE RAIN SITUATION HARD TONIGHT THROUGH THE FIRST HALF OF THANKSGIVING DAY LOOKS OK FOR NOW. NO UPDATES PLANNED. PREVIOUS DISCUSSION BELOW STILL APPLIES. PREVIOUS DISCUSSION... MODELS HAVE BEEN VERY CONSISTENT WITH THEIR HANDLING OF THE UPPER LOW NEXT COUPLE OF DAYS...AND FORECAST CONFIDENCE IS VERY HIGH THAT THIS WILL BE A SIGNIFICANT RAINFALL EVENT FOR OUR CWA OVER THE NEXT 24 HOURS OR SO. OVERNIGHT TONIGHT...MAIN SHORTWAVE IS PROGGED TO ROUND THE BASE OF THE PAC TROF AND MOVE INTO SOUTH-CENTRAL ARIZONA. STRONG DIFLUENCE ALOFT...PVA...JET DYNAMICS AND OROGRAPHICS ALL COMBINE TO GIVE MODERATE TO HEAVY RAINFALL TO SOUTH-CENTRAL AZ TONIGHT...ESPECIALLY IN THE UPSLOPE AREAS NORTH AND EAST OF PHOENIX. HAVE RAISED POPS A BIT OVER SCNTRL AZ TONIGHT...WITH MOST OF THE AREA ABOVE 90 PERCENT POPS. MODERATE TO HEAVY RAIN IS MENTIONED IN THE FORECAST...ALONG WITH A CHANCE FOR THUNDERSTORMS. PROGS VERY INSISTENT THAT THE AIRMASS WILL BECOME UNSTABLE TONIGHT AS COLD AIR STARTS TO MOVE IN ALOFT...WITH LIFTED INDICES APPROACHING MINUS 4 OVER THE CENTRAL DESERTS BY 12Z THU. IT IS POSSIBLE A FLASH FLOOD WATCH MAY BE NEEDED FOR HIGHER TERRAIN NORTH AND EAST OF PHOENIX...MAINLY ZONE 24...LATER TONIGHT INTO THURSDAY MORNING. BEST THREAT FOR HEAVY RAIN LIKELY TO BE FROM MIDNIGHT TONIGHT THROUGH MID MORNING OR SO THANKSGIVING DAY. TEMPS TODAY WERE MUCH COOLER THAN YESTERDAY AND WILL PROBABLY BE IN THE 60S OVER THE LOWER DESERTS. GIVEN THE CLOUDS AND SHOWERS EXPECTED TOMORROW...WILL LOWER VALUES A FEW DEGREES...AND GO WITH DESERT HIGHS IN THE MID TO UPPER 60S. AS THE UPPER LOW MOVES EAST AND ACROSS CENTRAL AZ TOMORROW...BEST FORCING SHIFTS INTO OUR FAR ERN CWA...AND THUS POPS WILL STAY IN THE LIKELY TO CATEGORICAL RANGE EAST OF PHOENIX...WITH POPS CORRESPONDINGLY LOWERING OUT WEST INTO THE SLIGHT CHANCE CATEGORY. AIRMASS WILL REMAIN UNSTABLE WITH NEGATIVE LIFTED INDICES STILL BEING FORECAST. THUS CHANCE FOR THUNDERSTORMS REMAINS IN THE FORECAST FOR TOMORROW. UPPER LOW PROGGED TO MOVE EAST AND OUT OF THE AREA THURSDAY NIGHT INTO FRIDAY...WITH A DRIER MORE SUBSIDENT NLY FLOW FOLLOWING OVER OUR AREA. MODELS HAVE SHOWN SOME CONTINUED UNCERTAINTY FOR FRIDAY...AND HAVE ALTERNATED BETWEEN KEEPING A LAMINAR NORTHERLY FLOW GOING OVER THE AREA....OR FOLDING THE RIDGE OVER A BIT AND BRINGING ANOTHER SHORTWAVE SOUTHWARD AND ACROSS THE STATE. LATEST GFS KEEPS THE SHORTWAVE MOVING TO OUR EAST...BUT WILL KEEP A SLIGHT CHANCE FOR SHOWERS GOING ACROSS SOUTH-CENTRAL AZ FRIDAY...IN A NOD TO THE MODEL UNCERTAINTY. THE NORTHERLY FLOW WILL PREVENT ANY WARMUP OF CONSEQUENCE FRIDAY...BUT THERE SHOULD CERTAINLY BE MORE SUNSHINE. AS SUCH...WE WILL CALL FOR MAX TEMPS TO RISE A COUPLE DEGREES OR SO...BUT HIGHS WILL REMAIN BELOW SEASONAL NORMALS. AS THE UPPER RIDGE SHARPENS UP ALONG THE WEST COAST SATURDAY...CONTINUED DRIER AND MORE SUBSIDENT FLOW WILL BE THE RULE FOR OUR AREA...WITH A FEW DEGREES OF ADDITIONAL WARMING ANTICIPATED UNDER PARTLY SUNNY SKIES. SUNDAY THROUGH WEDNESDAY... LONGWAVE PATTERN WILL FEATURE A RIDGE ALONG THE WEST COAST INTO THE WEEKEND AND THROUGH NEXT WEEK...RESULTING IN TEMPERATURES AT OR SLIGHTLY ABOVE NORMAL AND PRECIP CHANCES BELOW NORMAL. && .AVIATION... KPHX/KIWA AND SATELLITE AIRFIELDS... THICKENING CLOUDS AND LOWERING CIGS ARE EXPECTED IN THE GREATER PHOENIX AREA GENERALLY AFTER 05Z THU. SCATTERED SHOWERS AND OR PERIODS OF RAIN WITH THUNDERSTORMS WILL INCREASING AFTER 05Z...BECOMING HEAVIEST TOWARD 10Z WHERE MVFR CIGS WILL BE WIDESPREAD. OCCASIONAL IFR CONDITIONS IN HEAVY RAIN ARE POSSIBLE. CONDITIONS WILL SLOWLY IMPROVE AFTER 18Z THU. KYUM/KIPL/KBLH... THICKENING CLOUDS AND LOWERING CIGS ARE EXPECTED THROUGH 10Z THU. SCATTERED SHOWERS AND OR PERIODS OF RAIN WITH THUNDERSTORMS WILL DEVELOP. MVFR CIGS WILL BE WIDESPREAD. OCCASIONAL IFR CONDITIONS IN HEAVY RAIN ARE POSSIBLE. CONDITIONS WILL SLOWLY IMPROVE AFTER 12Z THU. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... FRIDAY THROUGH WEDNESDAY... SLOW DRYING TREND BEGINS FRIDAY AND CONTINUES THROUGH EARLY NEXT WEEK AS HIGH PRESSURE REBUILDS OVER THE DESERT SOUTHWEST. SOME LOCALLY BREEZY CONDITIONS...GUSTY NORTHEASTERLY WINDS UP TO 25 MPH...ARE EXPECTED SATURDAY EVENING THROUGH SUNDAY MORNING ALONG PORTIONS OF THE LOWER COLORADO RIVER VALLEY...AND OFF THE HIGHER TERRAIN OF THE TONTO NATIONAL FOREST FOOTHILLS AND SOUTHERN GILA COUNTY. OVERALL...HUMIDITY VALUES BEGIN TO TREND DOWN...AND TEMPERATURES BEGIN TO WARM TO SEASONAL NORMALS ACROSS THE AREA. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX DISCUSSION...VASQUEZ/CB/HIRSCH AVIATION...VASQUEZ FIRE WEATHER...MP/MEYERS
Hazardous weather outlook, Nov 26, 5:38 AM MST, 15 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 538 AM MST WED NOV 26 2008 AZZ022>024-027-028-271230- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- 538 AM MST WED NOV 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL ARIZONA AND SOUTH-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT SHOWERS AND ISOLATED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND THIS EVENING AS AN AREA OF LOW PRESSURE MOVES INTO THE DESERT SOUTHWEST. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING OCCASIONAL LIGHTNING...SMALL HAIL AND WIND GUSTS IN EXCESS OF 40 MPH. LOCALLY HEAVY RAINFALL OVERNIGHT MAY ALSO RESULT IN MINOR FLOODING OF STREAMS AND NORMALLY DRY WASHES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE THREAT FOR ISOLATED THUNDERSTORMS WILL PERSIST THROUGH THURSDAY ACROSS SOUTH-CENTRAL ARIZONA. OTHERWISE...CONDITIONS ARE EXPECTED TO IMPROVE BY FRIDAY. NO HAZARDOUS WEATHER IS ANTICIPATED THIS WEEKEND AND THROUGH NEXT WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX AZZ020-021-025-026-CAZ030>033-271230- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 538 AM MST WED NOV 26 2008 /438 AM PST WED NOV 26 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST- CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL DEVELOP TODAY AS AN AREA OF LOW PRESSURE MOVES INTO THE DESERT SOUTHWEST. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING OCCASIONAL LIGHTNING...SMALL HAIL AND WIND GUSTS IN EXCESS OF 40 MPH. LOCALLY HEAVY RAINFALL MAY ALSO RESULT IN MINOR FLOODING OF STREAMS AND NORMALLY DRY WASHES...POSSIBLY ACROSS PORTIONS OF LA PAZ COUNTY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY CONDITIONS ARE EXPECTED TO IMPROVE BY THURSDAY AS THE THREAT FOR THUNDERSTORMS SHIFTS MAINLY EAST OF THE COLORADO RIVER. NO HAZARDOUS WEATHER IS ANTICIPATED THIS WEEKEND AND THROUGH NEXT WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 26, 7:37 PM MST | Areal Flood Advisory | PSR | La Paz, Yuma | 3 hr |
| Nov 26, 9:26 PM MST | Flash Flood Watch | PSR | 13 hr | |
| Nov 26, 10:36 PM MST | Areal Flood Advisory | PSR | La Paz, Yuma | 114 min |
| Nov 26, 10:57 PM MST | Severe Thunderstorm Warning | PSR | Pinal | 18 min |
| Nov 27, 12:42 AM MST | Areal Flood Advisory | PSR | Maricopa | 7 hr |
| Nov 27, 1:55 AM MST | Areal Flood Advisory | PSR | Maricopa | 6 hr |
Nearby
Flash Flood Warnings in Arizona, 2008Flash Flood Warnings in California, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.